Should I stop taking it my face feels like it's on fire and I get many lil white looking pimples
Yes, I would. Call your doctor right away or also the drugstore and tell them your about your rash and where it is on your body. You are having some kind of reaction to the medication,take some benadryl. Please contact for doctor right away. Let me know how you are doing. Take care.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2010 • 1 answer
Posted 13 Jan 2011 • 2 answers
If anyone has used Metanyx, did you have an allergic reaction to your face or neck similar to hives?
Posted 27 Aug 2012 • 1 answer
Posted 30 Mar 2013 • 1 answer
My 16 year old daughter has a bad rash all over her face and neck She had a ketamine infusion for 8?
Posted 25 Mar 2015 • 2 answers